Advances in Differential Equations

Principal eigenvalues for some quasilinear elliptic equations on $\mathbb{R}^N$

J. Fleckinger, R. F. Manásevich, N. M. Stavrakakis, and F. de Thélin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We improve some previous results for the principal eigenvalue of the $p$-Laplacian defined on $\mathbb{R}^N,$ study regularity of the corresponding eigenfunctions and give an existence result of the type below the first eigenvalue (or between the first eigenvalues) for a certain perturbed problem. Based on our approach for the equation we deduce existence, uniqueness and simplicity of positive principal eigenvalues for the $p$-Laplacian system $$ \begin{align} &{-\Delta}_{p} u = \lambda a(x) |u|^{p-2}u + \lambda b(x) |u|^{\alpha - 1} u |v|^{\beta +1}, \quad x \in \mathbb{R}^N, \\ &{-\Delta}_{q} v = \lambda b(x) |u|^{\alpha + 1} |v|^{\beta -1}v + \lambda d(x) |v|^{q - 2}v, \quad x \in \mathbb{R}^N, \\ & 0 <u, 0<v, \text{ in } \quad \mathbb{R}^N, \lim_{|x| \rightarrow +\infty} u(x) = \lim_{|x| \rightarrow +\infty} v(x) = 0. \end{align} $$ We also establish the regularity of the corresponding eigenfunctions.

Article information

Source
Adv. Differential Equations Volume 2, Number 6 (1997), 981-1003.

Dates
First available in Project Euclid: 22 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366638680

Mathematical Reviews number (MathSciNet)
MR1606355

Zentralblatt MATH identifier
1023.35505

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35P15: Estimation of eigenvalues, upper and lower bounds

Citation

Fleckinger, J.; Manásevich, R. F.; Stavrakakis, N. M.; de Thélin, F. Principal eigenvalues for some quasilinear elliptic equations on $\mathbb{R}^N$. Adv. Differential Equations 2 (1997), no. 6, 981--1003. https://projecteuclid.org/euclid.ade/1366638680.


Export citation